# SDR CALA2024111101092

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,639 hours, 10,821 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SYSTEM NEEDS FLUSHED. FORE AND AFT GALLEY HOT BEVE RAGES HAD CHEMICAL TASTE/SMELL VERIFIED WATER SVC FLUSHED AND FILLED POTABLE WATER SYSTEM. PURGED LINES AT GALLEYS.
